# SDR SWAA000051287

- Difficulty date: May 12, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 12,467 hours, 5,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STRINGER 24L BETWEEN STA 277 AND 285 IS CRACKED AND BENT / COMPLIED WITH INTERIM REPAIR PER EA# REPAIR-53EA-05164. PERMANENT REPAIRS REQUIRED WITHIN ONE FLIGHT CYCLE NON REVENUE PER EA# REPAIR-53EA-05164 REFERENCE MX NOTE ON LOG PAGE # 0704209
